MathSciNet Relay Station
MathSciNet bibliographic data
MR679768 53A10 (53C65)
Anderson, Michael T. Complete minimal varieties in hyperbolic space. Invent. Math. 69 (1982), no. 3, 477–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement